# SDR 2007UALA01315

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 47,028 hours, 32,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Loose
- Location: Aft Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR AFT EMERGENCY SLIDE GIRT BAR FLOOR ATTACH FITTING IS LOOSE.  [SUP 05-16-07]  TIGHTENED GIRT BAR FLOOR FITTING.
